# SDR B90A20181213001

- Difficulty date: December 10, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N1327J
- Make and model: Cessna 525A
- Aircraft serial: 5250009
- Aircraft time: 5,834 hours, 5,004 cycles
- Engine: Wilint FJ441A
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Liner
- Part number: 6352100205
- Condition: Cracked
- Location: Rt Engine
- Part time: 5,834 hours, 5,004 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED FJ44 CHECKS 1 AND 2, RT ENGINE INLET LINER FOUND DAMAGED/CRACKED. PERFORMED IP AND HP COMPRESSOR (BORESCOPE) INSPECTION IAW FJ44-1A LMM TASK 71-00-30 FOR POSSIBLE FOD DAMAGE. NO EVIDENCE OF FOD DAMAGE FOUND. RT ENGINE INLET ASSEMBLY WAS REPLACED WITH NEW P/N: 6352100-205.
